2010/06/09

DALERON® C JUNIOR

Pharmacological properties: The product contains paracetamol and ascorbic acid (vitamin C). Paracetamol inhibits the synthesis of prostaglandins in the CNS, leading to lower fever and reduce pain. Since paracetamol does not irritate the stomach lining, it can be used in children with diseases of the stomach, including peptic ulcer of the stomach and duodenum. Daleron With junior also contains vitamin C, which enhances the nonspecific resistance of the body, promotes more rapid recovery and improves the taste of the drug. The drug is in the form of hot drink is easy to use in patients with inflammatory diseases of the oropharynx, as it is difficult to swallow drugs in solid dosage forms.

Paracetamol is rapidly absorbed in the digestive tract, binds to plasma proteins. The half - 1-4 pm Metabolised in the liver to form glucuronide and sulfate of paracetamol. Provided by the kidneys mainly as conjugates, less than 5% excreted in an unaltered state.

INDICATIONS: to reduce elevated body temperature during fever caused by bacterial and viral infections, to reduce myalgia and arthralgia with influenza and other acute respiratory viral infections, for reduction of mild to moderate pain of various origin (headache, toothache, after injuries and medical interventions) especially in children with concomitant diseases of the stomach.

APPLICATION: prigovleniya drink the contents of a bag pour into a glass, add hot water or tea and stir well. Drink a warm drink. For children aged 2-3 years prescribe the contents of 1 sachet dissolved in 50 ml of liquid, 4-6 years - 2 bags of 100 ml, 7-10 years - 2-3 bags of 100-150 ml, 10-12 years - 3 -4 bags at 150 ml. The interval between doses must be at least 4 h, the frequency of intake - no more than 4 times per day.

CONTRAINDICATIONS: Hypersensitivity to paracetamol, aksorbinovoy acid or other components of the drug, acute renal failure or liver.

SIDE EFFECTS: Sometimes - nausea, skin hypersensitivity reactions (skin rash, itching, rash).

Cautions: Children under 2 years, as well as in children with moderate renal or hepatic insufficiency drug is used only under medical supervision.

Do not exceed recommended dose.

You can not take Daleron With Junior simultaneously with other medications containing paracetamol.

You should not assign Daleron with Junior for more than 3 days without a re-examination of the patient.

The product contains sugar, so it is not recommended to assign patients with diabetes mellitus. The contents of a bag corresponds to 4,6 g of sugar.

INTERACTION: caution is used in combination with metoclopramide, domperidone, kolestiraminom and warfarin.

There should be appointed concurrently with barbiturates, antiepileptic drugs, rifampicin and chloramphenicol, as well as with preparations containing paracetamol.

OVERDOSE: Symptoms of overdose may occur only a few days. Paracetamol in toxic doses can cause nausea, vomiting, provide Hepatotoxic effects, especially in children with kidney or liver disease.